# SDR DALA12006853129

- Difficulty date: August 27, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 65-66 FLOOR SUPPORT Y1292 HAS CORROSION.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11. NEW FLOOR SUPPORT DRILLED AND LOCATED IAW SRM 51-44-11, TRANSFERED BRACKETS AND BARREL NUT HOUSING AND INSTALLED FLOOR SUPPORT AND SPLICES IAW SRM 51-42-11.
